Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 65, NWS Green Bay, WI

September 30, 2011

NWS Green Bay, WI issued this small craft advisory at Sep 30, 2011, 4:05 PM CDT. It was in force for 22 hr.

The area

The counties it named.

The facts

Issued
Sep 30, 2011, 4:05 PM CDT (21:05 UTC)
Expired
Oct 1, 2011, 2:33 PM CDT
In force
22 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

696 
WHUS73 KGRB 302105
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
405 PM CDT FRI SEP 30 2011

...GUSTY NORTH WINDS AND HIGH WAVES WILL CONTINUE INTO SATURDAY...

..A DEEP LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES WILL
CONTINUE TO MOVE OFF TO THE EAST TONIGHT AND SATURDAY. A TIGHT
PRESSURE GRADIENT ASSOCIATED WITH THE LOW WILL CONTINUE ACROSS THE
BAY AND LAKE MICHIGAN THROUGH LATE TONIGHT...AND THEN SLOWLY EASE
ON SATURDAY. SMALL CRAFT ADVISORY CONDITIONS ARE EXPECTED TO
PERSIST INTO SATURDAY...AS WAVES WILL BE SLOW TO DECREASE. 

LMZ521-522-541>543-010515-
/O.CAN.KGRB.GL.W.0014.000000T0000Z-110930T2100Z/
/O.NEW.KGRB.SC.Y.0065.110930T2105Z-111001T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
405 PM CDT FRI SEP 30 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT SATURDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT SATURDAY. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTH WINDS TO 30 KNOTS WITH HIGHER GUSTS THIS
  EVENING...DIMINISHING TO 15 TO 25 KNOTS ON SATURDAY.

* WAVES FROM 5 TO 8 FEET ON THE BAY...AND 7 TO 10 FEET ON THE LAKE
  WILL CONTINUE INTO TONIGHT. THEN SLOWLY SUBSIDING TO 3 TO 5 FT
  BY SATURDAY AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
4 follow-up statements
115 
WHUS73 KGRB 010210
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
910 PM CDT FRI SEP 30 2011

...GUSTY NORTH WINDS AND HIGH WAVES WILL CONTINUE INTO SATURDAY...

..A DEEP LOW PRESSURE SYSTEM OVER THE EASTERN GREAT LAKES WILL
CONTINUE TO MOVE OFF TO THE EAST OVERNIGHT AND SATURDAY. A TIGHT
PRESSURE GRADIENT ASSOCIATED WITH THE LOW WILL CONTINUE ACROSS THE
BAY AND LAKE MICHIGAN THROUGH EARLY SATURDAY MORNING...AND THEN
SLOWLY EASE ON SATURDAY. SMALL CRAFT ADVISORY CONDITIONS ARE
EXPECTED TO PERSIST INTO SATURDAY...AS WINDS AND WAVES WILL BE SLOW
TO DECREASE.

LMZ521-522-541>543-011015-
/O.CON.KGRB.SC.Y.0065.000000T0000Z-111001T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
910 PM CDT FRI SEP 30 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT
SATURDAY...

* WINDS: NORTH WINDS TO 30 KNOTS WITH HIGHER GUSTS...DIMINISHING
  TO 15 TO 25 KNOTS ON SATURDAY.

* WAVES FROM 4 TO 7 FEET ON THE BAY...AND 6 TO 9 FEET ON THE LAKE
  WILL CONTINUE...THEN SLOWLY SUBSIDE TO 3 TO 5 FT BY SATURDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
458 
WHUS73 KGRB 010833
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
333 AM CDT SAT OCT 1 2011


LMZ541>543-011645-
/O.EXT.KGRB.SC.Y.0065.000000T0000Z-111001T2200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
333 AM CDT SAT OCT 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

* NORTH WINDS TO 30 KTS WILL CONTINUE TO DIMINISH THROUGH THE DAY
  BECOMING 10 TO 15 KTS BY THIS AFTERNOON.

* WAVES FROM 4 TO 7 FT THIS MORNING WILL SUBSIDE TO 3 TO 5 FT
  DURING THE AFTERNOON...THEN TO 2 TO 4 FT BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-011645-
/O.CON.KGRB.SC.Y.0065.000000T0000Z-111001T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
333 AM CDT SAT OCT 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* NORTH WINDS TO 30 KTS THIS MORNING...WILL SUBSIDE TO 10 TO 15
  KTS BY THIS AFTERNOON.

* WAVES AT 3 TO 5 FT THIS MORNING ARE EXPECTED TO SUBSIDE TO 2 TO
  4 FT BY NOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
767 
WHUS73 KGRB 011449
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
949 AM CDT SAT OCT 1 2011

LMZ521-522-011800-
/O.CON.KGRB.SC.Y.0065.000000T0000Z-111001T1800Z/
THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE
STURGEON BAY WI-
949 AM CDT SAT OCT 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...

* NORTH WIND GUSTING TO 25 KTS THIS MORNING WILL DECREASE TO 10 TO
  15 KTS DURING THE AFTERNOON.

* WAVES 2 TO 4 FT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ541>543-012200-
/O.CON.KGRB.SC.Y.0065.000000T0000Z-111001T2200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
949 AM CDT SAT OCT 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM CDT THIS
AFTERNOON...

* NORTH WIND 10 TO 20 KTS. 

* WAVES FROM 3 TO 5 FT SUBSIDING TO 2 TO 4 FT BY LATE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES
GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
622 
WHUS73 KGRB 011933
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
233 PM CDT SAT OCT 1 2011

...WINDS AND WAVES HAVE SUBSIDED...


LMZ541>543-012045-
/O.CAN.KGRB.SC.Y.0065.000000T0000Z-111001T2200Z/
LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI-
LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI-
LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI-
233 PM CDT SAT OCT 1 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES HAVE FALLEN BELOW SMALL CRAFT ADVISORY CRITERIA.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 30, 2:44 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Sep 30, 2:44 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
244 PM CDT FRI SEP 30 2011

.SHORT TERM...TONIGHT AND SATURDAY.
SCATTERED SHOWERS DEVELOPED ACROSS THE AREA LATE THIS MORNING AND
CONTINUED THIS AFTERNOON. THE SCATTERED SHOWERS SHOULD DIMINISH DURING
THE REMAINDER OF THE AFTERNOON SINCE PEAK HEATING OF THE DAY WILL BE
DIMINISHING. EXPECTING SKIES TO BECOME MOSTLY CLEAR AT MOST PLACES
THIS EVENING AS HIGH PRESSURE BUILDS INTO WESTERN WISCONSIN OVERNIGHT.
THE ONLY EXCEPTION WILL BE ACROSS NORTHEAST WISCONSIN WHERE LOW LEVEL
WIND FLOW IS EXPECTED TO TURN TO THE NORTHEAST. THIS SHOULD BRING
PARTLY CLOUDY AND AT TIMES MOSTLY CLOUDY SKIES TO FAR NORTHEAST WISCONSIN
ALONG WITH A SLIGHT CHANCE OF SHOWERS. INTERESTING SITUATION SETTING
UP OVERNIGHT ACROSS GREEN BAY AND THE FOX CITIES. 925/850MB WIND TRAJECTORIES
ARE EXPECTED TO BECOME PARALLEL WITH THE BAY OVERNIGHT. THIS LONG
FETCH AND 850MB TEMPERATURES OF -2C TO -4C WILL PRODUCE BAY EFFECT CLOUDS
AND THE POSSIBILITIES SHOWERS. HAVE INCLUDED THIS SCENARIO IN THE GRIDS
AND ZONES. NOT VERY OFTEN THIS OCCURS...BUT IT HAS HAPPENED IN THE PAST.
MOISTURE OFF OF LAKE SUPERIOR WILL ALSO HELP ENHANCE THE CLOUDS
AND THE POSSIBILITY OF SHOWERS.

AS FAR AS HEADLINES ARE CONCERNED...WE HAVE STOPPING ISSUING FROST/FREEZE
HEADLINES GENERALLY NORTH OF MERRILL TO ANTIGO TO MOUNTAIN TO ATHELSTANE
LINE. HAVE ISSUED A FROST ADVISORY FOR MARATHON...WOOD...PORTAGE...SHAWANO...
WAUPACA...MENOMINEE...AND WAUSHARA COUNTIES FOR AN EXPECTED WIDESPREAD
FROST. IN THE GREEN BAY AND FOX CITIES AREA...THERE MAY BE SOME PATCHY
FROST...ESPECIALLY WEST OF HIGHWAY 41. DO NOT THINK FROST WILL BE WIDESPREAD
DUE TO THE WINDS AND EXPECTED CLOUD COVER LATER TONIGHT.

ANY LINGERING SHOWERS ACROSS NORTHEAST WISCONSIN SHOULD END SATURDAY
MORNING WITH SKIES BECOMING PARTLY CLOUDY OR MOSTLY SUNNY DURING THE
AFTERNOON. IT WILL BE COOL WITH HIGHS IN THE 50S AGAIN.

.LONG TERM...SATURDAY NIGHT THRU NEXT FRIDAY. QUIET PERIOD OF
WEATHER EXPECTED ACROSS THE AREA...WITH ONLY CONCERN BEING FROST
POTENTIAL SATURDAY NIGHT.

MEDIUM RANGE MODELS...GFS ENSEMBLE/GFS/ECMWF/UKMET/CANADIAN...ALL
IN DECENT AGREEMENT THROUGH EARLY NEXT WEEK...SHOWING RIDGING
EXTENDING FROM THE CENTRAL PLAINS TO THE NORTHERN GREAT LAKES AND
A CLOSED OFF UPPER LOW OVER THE EASTERN U.S. MODELS THEN SHOW THE
RIDGE PUSHING EAST OF THE AREA AS A TROF DIGS ACROSS THE WESTERN
U.S.

SATURDAY NIGHT...HIGH PRESSURE WILL DRIFT OVER THE AREA...BRINGING
AN END TO THE PESKY LAKE EFFECT ACTIVITY ACROSS EASTERN WI. SKIES
WILL BE CLEAR WITH WINDS BECOMING LIGHT AND VARIABLE. PATCHY FROST
IS EXPECTED ACROSS MUCH OF THE AREA...EXCEPT OVER THE EASTERN FOX
VALLEY AND LAKESHORE.

AS THE HIGH PRESSURE SHIFTS EAST OF THE AREA...RETURN FLOW WILL
SETUP WITH MID/UPPER LEVEL HEIGHTS REMAINING FAIRLY CONSISTENT
THROUGH THE FIRST HALF OF THE WEEK. TEMPS AROUND 70 DEGREES ARE
LIKELY FOR MOST LOCATIONS...WITH SLIGHTLY COOLER READINGS NEAR
LAKE MICHIGAN. AS RIDGING PUSHES EAST OF THE AREA LATE IN THE
WEEK...A DIGGING TROF WILL MOVE INTO THE CENTRAL PLAINS. THIS WILL
BE OUR NEXT WEATHER MAKER...BUT MOST MODELS SHOWING THIS SYSTEM
MOVING VERY SLOWLY. PREFER TO LEAVE THE FORECAST DRY THROUGH
FRIDAY...FAVORING THE SLOWER EASTWARD PROGRESSION. AHEAD OF THIS
SYSTEM...WAA WILL CONTINUE...PUSHING AFTERNOON TEMPS INTO THE LOW
TO POSSIBLY MID 70S.
&&

.AVIATION...COOL AIR FLOWING ACROSS LAKE SUPERIOR SUPPLIED
MOISTURE FOR SCATTERED SHOWERS TO DEVELOP LATE THIS MORNING.
THE SCATTERED SHOWERS BROUGHT SOME PATCHY MVFR CIGS IN THE HEAVIER
SHOWERS WITH SOME PATCHY IFR CIGS ACROSS THE NORTH THIS AFTERNOON.
SCATTERED SHOWERS WILL WANE LATE THIS AFTERNOON WITH ONLY SOME
ISOLATED EVENING SHOWERS OVER THE EAST. SKIES WILL BECOME MOSTLY
CLEAR ACROSS CENTRAL AND MUCH OF NORTH CENTRAL WISCONSIN.
ATTENTION THEN TURNS TO MVFR CIGS WITH LOW LEVEL FLOW TURNING TO
THE NORTHEAST OVERNIGHT. THIS IS ESPECIALLY TRUE ACROSS NORTHEAST
WISCONSIN WHERE 850/925MB WINDS WILL MOVE ACROSS THE ENTIRE BAY OF
GREEN BAY. WITH 850MB TEMPERATURES DROPPING TO -2C TO -4C...THINK
SOME INSTABILITY SHOWERS OVER THE BAY OF GREEN BAY WILL DEVELOP
AGAIN LATER TONIGHT AND THEN MOVE INTO NORTHEAST WISCONSIN. CIGS
AT KGRB...KATW...KSUE...KMTW COULD DROP INTO THE MVFR CATEGORY
LATE TONIGHT INTO SATURDAY MORNING. ALSO...SOME PATCHY FOG MAY
DEVELOP ACROSS NORTH CENTRAL WISCONSIN LATER TONIGHT AS RIDGE
BUILDS INTO THE AREA LATE TONIGHT.

ECKBERG
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
FROST ADVISORY FROM 1 AM TO 8 AM CDT SATURDAY FOR WIZ020-030-031-
035>037-045.

&&

ECKBERG/BERSCH
Hazardous weather outlook, Sep 30, 3:10 PM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
310 PM CDT FRI SEP 30 2011

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-012015-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE-
MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE-
WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET-
MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO-
310 PM CDT FRI SEP 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

WIDESPREAD FROST IS EXPECTED ACROSS PORTIONS OF CENTRAL...NORTH
CENTRAL AND NORTHEAST WISCONSIN FOR LATE TONIGHT. SENSITIVE VEGETATION
SHOULD BE BROUGHT INDOORS TO PROTECT IT FROM THE FROST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

PATCHY TO AREAS OF FROST MAY DEVELOP AGAIN OVER CENTRAL WISCONSIN
AND PORTIONS OF NORTHEAST WISCONSIN SATURDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-012015-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
310 PM CDT FRI SEP 30 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH SATURDAY MORNING.
NORTHERLY WINDS AND WAVES WILL GRADUALLY SUBSIDE INTO SATURDAY
MORNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

ECKBERG/BERSCH

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 30, 4:22 AM CDTGale WarningGRB12 hr
Sep 30, 2:36 PM CDTFrost AdvisoryGRBMarathon, Menominee, Portage, Shawano, Waupaca, Waushara and 1 more17 hr

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.